MathSciNet Relay Station
MathSciNet bibliographic data
MR2372982 54H25 (05C12 46B20 47H09 47H10)
Kirk, W. A. Some recent results in metric fixed point theory. J. Fixed Point Theory Appl. 2 (2007), no. 2, 195–207.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement